# SDR 2005UALA00832

- Difficulty date: August 16, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 18,094 hours, 5,061 cycles
- Engine: Pwa PW4052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NOSE SECTION BS 246 FLOORBEAM, FWD SIDE AT LBL 40 VERTICAL STIFFENER IS CRACKED.  FINDING AND REPLACING CRACKED VERTICAL STIFFENERS IS WITHIN THE SCOPE OF ROUTINE INSPECTION OF THIS AREA, PER FAA-APPROVED BOEING SERVICE BULLETIN 767-53-0093.  STIFFENER WAS REPLACED.
